MathSciNet Relay Station
MathSciNet bibliographic data
MR1162957 (93e:35027) 35J40 (35B45 35J65 58E05)
Yu, Lao Sen Nonlinear $p$-Laplacian problems on unbounded domains. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1037–1045.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement